# SDR 99ZZZX1436

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO470J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FAILURE OCCURRED AT THE THINNEST PART OF THE NUT. THE NUT WAS FOUND WHILE TROUBLESHOOTING AN OIL LEAK AT THE CYLINDER BASE FLANGE AT OPPOSING CYLINDER NR 3. THE NUT WAS ON THE STUD BACKED OFF 4 TURNS.
